# SDR FDEA201209203374

- Difficulty date: September 20, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26267
- Aircraft time: 60,961 hours, 22,720 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 300710404
- Part serial: 890
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON REACHING CRUISE ALITIUDE OF FL 400, BOTH THE LT & RT MAIN FUEL TANK QUANT INDICATORS WENT BLANK AND RECEIVED "FUEL QUAN IND" STATUS MSG.  AFTER REACHING 4000' BOTH INDICATION CAME BACK ON  WHILE FLYING APPROACH.  PERFORMED THE WALK THROUGH FIM 28-41-00 TREE 857 AND NO DEFECT NOTED. PERFORMED A FUEL QUANTITY BITE  PROCEDURE IAW AMM 28-41-00-5-2.  NO HISTORY NOTED, AND  NO CURRENT FAULTS NOTED.    INSTALLED FUEL QUANTITY PROCESSOR IAW AMM  28-41-08-4, PERFORMED OPERATIONAL TEST- FUEL QUANTITY INDICATING SYSTEM IAW AMM  28-41-00-5-2.  OPS TESTED GOOD,  NO DEFECT NOTED.  THE  FUEL QUANTITY PROCESSOR RACK, PINS AND PLUG HAS  BEEN INSPECTED FOR ANY DAMAGE AND SECURITY, NO DAMAGE NOTED. ACFT OK FOR SERVICE.
